# SDR SWAA2022053100101

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55062
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM HAS SPOT OF CORROSION IN FRONT TO L2 DOOR STA 986.5 / REMOVED CORROSION AT FLOOR SUPPORT BEAM IN FRONT TO L2 DOOR STA 986.5 LBL45 IAW B737-700 SRM 51-10-02-0G-0.MATERIAL REMAINING 0.082 FOUND OUT OF LIMITS IAW B737-700 SRM 53-70-51-1A-1 FIG. 103 A-A. CUT AND REMOVED THE DAMAGE FLANGES AT UPPER CHORD OF FLOOR BEAM IN REF B737-700 SRM 53-70-51-2R-4 PARAGRAPH 4.B.LOCATED AND DRILLED REPAIR SPLICES ON FLOOR BEAM STA 986.5 AT LBL 7.93; PER REF 737-700 SRM 53-70-51-2R-4 AND 51-40-05-0G-0;SPLICES REPAIR AT FLOOR BEAM STA. 986.5 INSTALLED L/H SIDE OF T CHORD SECTION FROM LBL 7.93 TO LBL 68; AND REPAIR SPLICES AT LBL 7.93 PER REF. 737-700 SRM 53-70-51-2R-4 REP. 4 FIG.204 LOCTED AND DRILLD CORNER FITTINGS AT INTERCOSTAL REPAIR REF USED SRM 53-70-51-2R-4 FIG 207. TREATED AND PRIME INTERCOSTAL REPAIR REF USED SRM 51-20-01-0G-0 AND 53-70-51-2R-4
